Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Substrictly cyclic operators


Author: Ben Mathes
Journal: Proc. Amer. Math. Soc. 137 (2009), 3757-3762
MSC (2000): Primary 46B28, 47L50, 46L07; Secondary 46H10
Published electronically: May 28, 2009
MathSciNet review: 2529884
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We initiate the study of substrictly cyclic operators and algebras. As an application of this theory, we are able to give a description of the strongly closed ideals in the commutant of the Volterra operator, and quite a bit more.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B28, 47L50, 46L07, 46H10

Retrieve articles in all journals with MSC (2000): 46B28, 47L50, 46L07, 46H10


Additional Information

Ben Mathes
Affiliation: Department of Mathematics, Colby College, Waterville, Maine 04963
Email: dbmathes@colby.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09938-9
PII: S 0002-9939(09)09938-9
Keywords: Strictly cyclic algebra, strictly cyclic operators, large point spectrum
Received by editor(s): April 29, 2008
Received by editor(s) in revised form: February 20, 2009
Published electronically: May 28, 2009
Dedicated: Dedicated to Don Hadwin
Communicated by: Nigel J. Kalton
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.